# SDR UALA2010091303397

- Difficulty date: September 12, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 58,886 hours, 21,709 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 141N610536
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR 1 RT UPPER GATE IS CRACKED IN 2 LOCATIONS.  REPLACED GATE ASSY.
